Probabilistic interpretation of a system of semi-linear parabolic partial differential equations
Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 4, pp. 467-490
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1997__33_4_467_0,
author = {Pardoux, Etienne and Pradeilles, Fr\'ed\'eric and Rao, Zusheng},
title = {Probabilistic interpretation of a system of semi-linear parabolic partial differential equations},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {467--490},
year = {1997},
publisher = {Gauthier-Villars},
volume = {33},
number = {4},
mrnumber = {1465798},
zbl = {0891.60054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1997__33_4_467_0/}
}
TY - JOUR AU - Pardoux, Etienne AU - Pradeilles, Frédéric AU - Rao, Zusheng TI - Probabilistic interpretation of a system of semi-linear parabolic partial differential equations JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1997 SP - 467 EP - 490 VL - 33 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1997__33_4_467_0/ LA - en ID - AIHPB_1997__33_4_467_0 ER -
%0 Journal Article %A Pardoux, Etienne %A Pradeilles, Frédéric %A Rao, Zusheng %T Probabilistic interpretation of a system of semi-linear parabolic partial differential equations %J Annales de l'I.H.P. Probabilités et statistiques %D 1997 %P 467-490 %V 33 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1997__33_4_467_0/ %G en %F AIHPB_1997__33_4_467_0
Pardoux, Etienne; Pradeilles, Frédéric; Rao, Zusheng. Probabilistic interpretation of a system of semi-linear parabolic partial differential equations. Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 4, pp. 467-490. http://geodesic.mathdoc.fr/item/AIHPB_1997__33_4_467_0/
